# SDR UIEA2011102100611

- Difficulty date: August 15, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 67,274 hours, 20,554 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Ws 210-864
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS FOUND ON LOWER SKIN AT WS 210 WS 546, WS 616, WS 694 WS 720 AND WS 864.   ALL DENTS WITHIN LIMITS IAW SRM 57-20-01.  REWORKED AREAS IAW RES NR 2003862-27, REV 12 AND REV B PERFORMED. LEAK CHECKED.
